# SDR R61A201804060456

- Difficulty date: March 28, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 20,678 hours, 14,845 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: 17031268001
- Condition: Cracked
- Location: Lt Wing
- Part time: 20,678 hours, 14,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE RIB 18, OTBD OF ENGINE CRACKED.  TEMP REPAIRED IAW ETD2018-170035929.
